# SDR USAA010251

- Difficulty date: February 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 36 INCHES, STATION 950-986 RBL 4, RT Z-ANGLE.  BURNISH OUT CORROSION PRIME AND ALODINE PER SRM 51-10-02.  (M)
